The general nilpotent operator system

Dombi, József, Csiszár, Orsolya: The general nilpotent operator system.
FUZZY SETS AND SYSTEMS, 261. pp. 1-19. ISSN 0165-0114 (2015)

TheGenNilpot_rev2.pdf - Accepted Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: FUZZY SETS AND SYSTEMS
Date: 2015
Volume: 261
Page Range: pp. 1-19
ISSN: 0165-0114
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2713156
DOI id:
Date Deposited: 2019. Dec. 17. 12:16
Last Modified: 2019. Dec. 17. 12:16
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year